PDA

View Full Version : Never say never



bjor88ste
February 4th, 2008, 01:13 PM
:new: I am so excited to have found this forum - I have ordered MWO book and supplements, and am building up serious motivation!! I have read so many of your comments, and realize that I am not the only one. Thanks!
Being European, wine was/is a constant factor in my personal and professional life. I have finally reached the conclusion that I have to stop, or to learn to drink socially only and in moderation - it only took about 20 yrs. to get here.
I realize it will take a lot of work and a lot of interaction with other people (MWO). I have managed 4 days, 5 days without wine, but recently I had a seizure (due to either alcohol or medication withdrawal) - I am terrified it will happen again.
Any advice (and words of encouragement) will be greatly appreciated :) .
thanks!
S

toughintexas
February 4th, 2008, 01:23 PM
Hey! I can imagine being European would enhance the dilemma! Deal is, wine is sooooo available as a "drug of choice", that I think its a worldwide problem, as you will see here on the site...I'm glad you found us, download the book if you haven't already, and get some of the supp's if you can...the Calm powder, should help you chill out and sleep...just keep reading and go to chat, and hang in there....we've all "been there, done that"....this "family" has been my salvation!

hart
February 4th, 2008, 01:51 PM
(((Bjor))))

Hon, if you had a seizure, I think you need to withdraw under medical supervision. You can DIE from alcohol withdrawal. So please check w/ur doc. And welcome to MWO!!!!:l

Finding Me
February 4th, 2008, 02:56 PM
Please be careful! Congrats on trying. Modivation is the number on key to this I believe!

Take care and God Bless,

jane jane
February 4th, 2008, 03:21 PM
The "alcohol problem" is such a fluid one (no pun intended!) There is such a tendency on this site to compartmentalize each of us---on a spectrum from "mildly worried" to "end-stage DRUNK."

The clicheed-but-true saying: "If you think you have a problem, you do" may be something to consider.

trixietrack
February 4th, 2008, 05:20 PM
why are you going off your meds? and what are they for if you don't mind answering this question?
going off simultaneously is not such a good idea unless you are under medical supervision.


jane jane I agree with the above statement. the mere act of lurking in here = drinking problem.

bjor88ste
February 4th, 2008, 07:21 PM
Thank you for the great encouragement and advice!! Looking forward to doing this, and to chat with you all. The MWO book arrived today, must be a sign!! Going through very challenging times right now (wine not included), but you and this program have given me the hope and inspiration that I can learn to control this particular chapter. I think the hardest part is to get honest with yourself.
S

bjor88ste
February 4th, 2008, 08:56 PM
Trixietrack,
Ativan for a couple of months, did not know that apbrut withdrawal of Ativan/Lorazepam can cause bad consequences. Know now, after doing research. I have never been on meds in my life before, luckily so.
Was under state of the art medical attention during this time due to a bad accident (not related to wine), they just did not know that I was taking this med. Doing good now, moving forward. It was definitely "my wake up call". Thanks!!
S

louise
February 4th, 2008, 09:11 PM
Welcome and glad you are ok. Sounds like you are checking things out now and there is tons of info and advice here. Do get a dr. i you think the seizure had anything to do with drinking.

amashed
February 5th, 2008, 01:04 AM
Hi,

Can I add that I have experienced seizures when withdrawing. I was one of the most horrible things that has ever happened to me. At the time I would not attribute it to my drinking but it was entirely down to that.

If you have any doubt then please see a Doctor, I would not want you to suffer what I did. I wish you well and PM me if I may be able to help with any questions. If you really do not wish to see a Dr then you should cut back very, very slowly to allow your body to acclimatise to the lessening alcohol.

Amashed.

Noelle
February 5th, 2008, 10:20 PM
:h

If you can go to a doctor, tell them what you are doing and about your seizure. I'm taking Librium.....no DTs or seizures. This is not the first time I've used the Librium.

Guest
February 6th, 2008, 07:45 AM
Bjor,
Welcome!!! Stick with us. Get the book and the supps, they work!!!!